# SDR M36R20110809001

- Difficulty date: August 8, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Filed by: Martinaire Aviation, LLC, repair station M36R626Y
- Aircraft: N370AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC506
- Aircraft time: 24,901 hours, 34,480 cycles
- Propeller: Rotol R321482F8
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire
- Part number: SMR23692
- Condition: Damaged
- Location: Rt Propeller
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE SERVICE CHECK INSPECTION TWO OF THE FOUR PROP DEICE BOOT LEADS WERE FOUND TO HAVE BROKEN AND BURNT GROUND WIRES.  THE GROUND WIRES WERE BROKEN IN THE EXACT SAME PLACE AND SHOWED SMALL SIGNS OF BURNT OR SINGED INSULATION AT THE POINT WHERE THE WIRE SEPARATED.
